# SDR USAA2012010500003

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 44,921 hours, 16,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY AISLE LIGHT LENS IS MISSING FROM ROW 9R.  INSTALLED NEW EMERGENCY AISLE LIGHT LENS AT ROW 9R.
